Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 74, NWS Jacksonville, FL

May 18, 20075 counties in Florida

NWS Jacksonville, FL issued this red flag warning at May 18, 2007, 2:39 PM EDT for 5 counties in Florida. It took effect at May 19, 2007, 11:10 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 18, 2007, 2:39 PM EDT (18:39 UTC)
In effect from
May 19, 2007, 11:10 AM EDT
Expired
May 19, 2007, 6:00 PM EDT
In force
7 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 181839
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT FRI MAY 18 2007

GAZ132>136-149>152-162>164-182200-
/O.CAN.KJAX.FW.A.0079.070519T1600Z-070519T2200Z/
/O.CON.KJAX.FW.W.0073.000000T0000Z-070518T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
239 PM EDT FRI MAY 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE
FIRE WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
6 PM EDT THIS AFTERNOON. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP BETWEEN 20 AND 25
PERCENT FOR AROUND 4 HOURS THIS AFTERNOON. NORTHEAST WINDS WILL BE
AROUND 10 TO 15 MPH. A RED FLAG WARNING IS IN EFFECT.

LOW AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED AGAIN ON
SATURDAY WITH MINIMUM VALUES 25 PERCENT. DURATIONS ARE NOT
EXPECTED TO EXCEED 4 HOURS...THEREFORE THE FIRE WEATHER WATCH HAS
BEEN CANCELED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ153-165-181945-
/O.CAN.KJAX.FW.A.0079.070519T1600Z-070519T2200Z/
INLAND GLYNN-INLAND CAMDEN-
239 PM EDT FRI MAY 18 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE
FIRE WEATHER WATCH. 

MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO DROP NEAR 30 TO 35
PERCENT AND ARE NOT EXPECTED TO EXCEED 4 HOUR
DURATIONS...THEREFORE THE FIRE WEATHER WATCH HAS BEEN CANCELED.
GUSTY WINDS ALONG THE COAST CAN BE EXPECTED TOMORROW AFTERNOON
WITH SUSTAINED SPEEDS OF 10 TO 15 MPH.

$$

FLZ020>023-030-031-035-036-190645-
/O.UPG.KJAX.FW.A.0079.070519T1600Z-070519T2200Z/
/O.NEW.KJAX.FW.W.0074.070519T1600Z-070519T2200Z/
/O.CON.KJAX.FW.W.0073.000000T0000Z-070518T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
239 PM EDT FRI MAY 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EDT
SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL VALUES
ACROSS NORTHEAST FLORIDA FRIDAY FOR 4 TO 7 HOURS WITH MINIMUM
VALUES AROUND 25 TO 30 PERCENT. IN ADDITION TO DRY SURFACE
CONDITIONS...BREEZY NORTHEAST WINDS AROUND 15 MPH CAN BE EXPECTED
ESPECIALLY NEAR THE ATLANTIC COAST.

LOWER AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED ON SATURDAY
WITH MINIMUM VALUES AROUND 25 PERCENT. DURATIONS AT OR BELOW
35 PERCENT WILL LAST FOR APPROXIMATELY 4 TO 7 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ024-025-032-037-040-190645-
/O.CON.KJAX.FW.W.0073.000000T0000Z-070518T2300Z/
/O.CON.KJAX.FW.A.0079.070519T1600Z-070519T2200Z/
NASSAU-DUVAL-CLAY-PUTNAM-MARION-
239 PM EDT FRI MAY 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. 

MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL VALUES
ACROSS NORTHEAST FLORIDA FRIDAY FOR 4 TO 7 HOURS WITH MINIMUM
VALUES AROUND 25 TO 30 PERCENT. IN ADDITION TO DRY SURFACE
CONDITIONS...BREEZY NORTHEAST WINDS AROUND 15 MPH CAN BE EXPECTED
ESPECIALLY NEAR THE ATLANTIC COAST.

LOW AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED ON SATURDAY
WITH MINIMUM VALUES AROUND 25 TO 30 PERCENT. DURATIONS WILL BE
MARGINAL...THEREFORE THE WATCH HAS NOT YET BEEN UPGRADED TO A
WARNING. EXPECTED CONDITIONS WILL BE MONITORED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

HURLBUT
4 follow-up statements
000 
WWUS82 KJAX 190017
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
817 PM EDT FRI MAY 18 2007

FLZ020>023-030-031-035-036-191230-
/O.CON.KJAX.FW.W.0074.070519T1600Z-070519T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
817 PM EDT FRI MAY 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT
SATURDAY DUE TO LONG DURATIONS OF LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT
SATURDAY. 

MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL VALUES
ACROSS NORTHEAST FLORIDA FRIDAY FOR 4 TO 7 HOURS WITH MINIMUM
VALUES AROUND 25 PERCENT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

FLZ024-025-032-037-040-191230-
/O.CON.KJAX.FW.A.0079.070519T1600Z-070519T2200Z/
NASSAU-DUVAL-CLAY-PUTNAM-MARION-
817 PM EDT FRI MAY 18 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON
DUE TO POSSIBLE DURATIONS OF LOW RH...

A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. 

LOW AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED ON SATURDAY
WITH MINIMUM VALUES 30 TO 35 PERCENT. DURATIONS WILL BE
MARGINAL...THEREFORE THE WATCH HAS NOT YET BEEN UPGRADED TO A
WARNING. EXPECTED CONDITIONS WILL BE MONITORED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

$$
000 
WWUS82 KJAX 190746
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 AM EDT SAT MAY 19 2007

FLZ024-025-032-037-040-192000-
/O.CAN.KJAX.FW.A.0079.070519T1600Z-070519T2200Z/
/O.NEW.KJAX.FW.A.0080.070520T1600Z-070520T2300Z/
NASSAU-DUVAL-CLAY-PUTNAM-MARION-
346 AM EDT SAT MAY 19 2007

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING DUE TO LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON.

LOW AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED ON SUNDAY WITH
MINIMUM VALUES 30 TO 35 PERCENT EXCEPT 25 TO 30 PERCENT WEST OF
OCALA. DURATIONS ARE EXPECTED TO BE AROUND 4 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

$$

FLZ020>023-030-031-035-036-192000-
/O.NEW.KJAX.FW.A.0080.070520T1600Z-070520T2300Z/
/O.CON.KJAX.FW.W.0074.070519T1600Z-070519T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
346 AM EDT SAT MAY 19 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS AFTERNOON WEST OF THE TRAIL RIDGE DUE TO LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING ACROSS INLAND NORTHEAST FLORIDA DUE TO LOW RELATIVE
HUMIDITY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EDT TODAY.

MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL VALUES
ACROSS NORTHEAST FLORIDA FRIDAY FOR 4 TO 7 HOURS WITH MINIMUM
VALUES OF 25 TO 30 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

GAZ132>136-149>151-162-163-192000-
/O.NEW.KJAX.FW.A.0080.070520T1700Z-070520T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS-
CLINCH-
346 AM EDT SAT MAY 19 2007

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR INLAND 
SOUTHEAST GEORGIA WEST OF JESUP TO WAYCROSS TO FARGO DUE TO LOW
RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. 

LOW AFTERNOON RELATIVE HUMIDITY CAN BE EXPECTED ON SUNDAY FOR
WESTERN PORTIONS OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES WILL
BE 20 TO 25 PERCENT FOR AROUND 4 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

$$

MKT
000 
WWUS82 KJAX 191510
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1110 AM EDT SAT MAY 19 2007

FLZ040-192200-
/O.EXA.KJAX.FW.W.0074.070519T1600Z-070519T2200Z/
/O.CON.KJAX.FW.A.0080.070520T1600Z-070520T2300Z/
MARION-
1110 AM EDT SAT MAY 19 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON DUE TO LOW RH AND WINDS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING DUE TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL VALUES
ACROSS NORTHEAST FLORIDA FRIDAY FOR 4 TO 7 HOURS WITH MINIMUM
VALUES OF 25 TO 30 PERCENT.

LOW AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED ON SUNDAY WITH
MINIMUM VALUES 30 TO 35 PERCENT EXCEPT 25 TO 30 PERCENT WEST OF
OCALA. DURATIONS ARE EXPECTED TO BE AROUND 4 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

$$

FLZ020>023-030-031-035-036-192200-
/O.CON.KJAX.FW.W.0074.070519T1600Z-070519T2200Z/
/O.CON.KJAX.FW.A.0080.070520T1600Z-070520T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
1110 AM EDT SAT MAY 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON DUE TO LOW RH AND WINDS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. 

MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL VALUES
ACROSS NORTHEAST FLORIDA FRIDAY FOR 4 TO 7 HOURS WITH MINIMUM
VALUES OF 25 TO 30 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

GAZ132>136-149>151-162-163-192200-
/O.CON.KJAX.FW.A.0080.070520T1700Z-070520T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS-
CLINCH-
1110 AM EDT SAT MAY 19 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON DUE TO LOW RH ...

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. 

LOW AFTERNOON RELATIVE HUMIDITY CAN BE EXPECTED ON SUNDAY FOR
WESTERN PORTIONS OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES WILL
BE 20 TO 25 PERCENT FOR AROUND 4 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

$$

FLZ024-025-032-037-192200-
/O.CON.KJAX.FW.A.0080.070520T1600Z-070520T2300Z/
NASSAU-DUVAL-CLAY-PUTNAM-
1110 AM EDT SAT MAY 19 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING DUE TO LOW RH...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

LOW AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED ON SUNDAY WITH
MINIMUM VALUES 30 TO 35 PERCENT EXCEPT 25 TO 30 PERCENT WEST OF
OCALA. DURATIONS ARE EXPECTED TO BE AROUND 4 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

$$

DEESE
000 
WWUS82 KJAX 191837
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT SAT MAY 19 2007

FLZ032-037-201000-
/O.UPG.KJAX.FW.A.0080.070520T1600Z-070520T2300Z/
/O.NEW.KJAX.FW.W.0075.070520T1600Z-070520T2300Z/
/O.EXA.KJAX.FW.W.0074.000000T0000Z-070519T2200Z/
CLAY-PUTNAM-
237 PM EDT SAT MAY 19 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON FOR LOW RH AND WINDS...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT SUNDAY FOR LOW RH...

LOW AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED FOR THE
REMAINDER OF TODAY AND ON SUNDAY. MINIMUM RH VALUES WILL BE AROUND
35% TODAY AND BE ACCOMPANIED BY 15 MPH WINDS. RH VALUES WILL FALL
INTO THE UPPER 20S FOR SUNDAY AFTERNOON WITH DURATIONS EXPECTED
TO BE AROUND 4 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ020>023-030-031-035-036-040-201000-
/O.UPG.KJAX.FW.A.0080.070520T1600Z-070520T2300Z/
/O.NEW.KJAX.FW.W.0075.070520T1600Z-070520T2300Z/
/O.CON.KJAX.FW.W.0074.000000T0000Z-070519T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
237 PM EDT SAT MAY 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON FOR LOW RH AND WINDS...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT SUNDAY FOR LOW RH...

LOW AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED FOR THE
REMAINDER OF TODAY AND ON SUNDAY. MINIMUM RH VALUES WILL BE AROUND
30% TODAY AND BE ACCOMPANIED BY 15 MPH WINDS. RH VALUES WILL FALL
INTO THE MID 20S FOR SUNDAY AFTERNOON WITH DURATIONS EXPECTED TO
BE AROUND 4 TO 6  HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ024-025-201000-
/O.UPG.KJAX.FW.A.0080.070520T1600Z-070520T2300Z/
/O.NEW.KJAX.FW.W.0075.070520T1600Z-070520T2300Z/
NASSAU-DUVAL-
237 PM EDT SAT MAY 19 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT SUNDAY FOR LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT SUNDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

LOW AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED ON SUNDAY WITH
MINIMUM VALUES 30 TO 35 PERCENT AND DURATIONS OF 4 TO 5 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>151-162-163-201000-
/O.UPG.KJAX.FW.A.0080.070520T1700Z-070520T2200Z/
/O.NEW.KJAX.FW.W.0075.070520T1700Z-070520T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS-
CLINCH-
237 PM EDT SAT MAY 19 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY FOR LOW RH...

LOW AFTERNOON RELATIVE HUMIDITY CAN BE EXPECTED ON SUNDAY FOR
WESTERN PORTIONS OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES WILL
BE 20 TO 25 PERCENT FOR 4 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

DEESE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 18, 2:10 PM EDT, 29 minutes earlier.

Area forecast discussion, May 18, 2:10 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT FRI MAY 18 2007

.SHORT TERM...SATELLITE IMAGERY INDICATES SURFACE FRONT HAS
PUSHED SOUTH AND IS CURRENTLY POSITIONED OVER CENTRAL FLORIDA.
POTENT NORTHERLY WINDS HAVE ENSUED...WITH COASTAL STATIONS AND A
FEW INLAND STATIONS REPORTING SUSTAINED WINDS OF 15 TO 20 MPH
WITH GUSTS TO 25 MPH. PARTLY TO MOSTLY CLOUDY SKIES ARE NOTED
ACROSS THE REGION AND THESE CLOUDS ARE IN RESPONSE TO DAYTIME
HEATING COUPLED WITH WEAK VORT LOBES ROTATING ACROSS THE AREA.

ISOLATED CONVECTION WILL BE POSSIBLE ACROSS MARION COUNTY THROUGH
MID-AFTERNOON WHERE ATMOSPHERE REMAINS MOST UNSTABLE WITH SURFACE
DEWPOINTS CURRENTLY IN THE MID TO UPPER 60S AND TEMPS IN THE
LOWER TO MID 80S. DRIER AND MORE STABLE CONDITIONS WILL THEN
FILTER INTO THIS AREA BY LATE AFTERNOON. OTHERWISE...A DRY
FORECAST THROUGH MONDAY AS BELT OF HIGH PRESSURE SYSTEMS OVER THE
CENTRAL UNITED STATES GRADUALLY WORKS EAST. THIS COUPLED WITH
SURFACE FRONT MEANDERING OVER SOUTHERN FLORIDA PENINSULA...WILL
BRING INFLUX OF DRIER AIR UNDER MODERATE NORTH TO NORTHEAST WINDS
THROUGH SATURDAY. BY SATURDAY NIGHT...HIGH PRESSURE SYSTEM IS
FORECAST TO POSITION OVER THE REGION AND THIS UNSEASONAL SETUP MAY
BRING RECORD LOW MIN TEMPS AT SOME CLIMATE LOCATIONS.

RECORD LOWS FOR SUNDAY MAY 20TH...
AMG 46/2002 FCST: 50
JAX 46/1894 FCST: 53
GNV 56/1964 FCST: 53
SSI 52/2002 FCST: 61

AS ADVERTISED...MONDAY WILL BE A TRANSITIONAL DAY AS WEAK HIGH
PRESSURE OVER THE REGION WEAKENS BUT STILL EXPECTING DRY
CONDITIONS UNDER MOSTLY SUNNY SKIES.

NORTHERLY WINDS THROUGH SATURDAY WILL DRIVE SMOKE PLUMES TOWARDS
THE SOUTH AND SOUTHWEST. VISIBILITIES WILL OCCASIONALLY REDUCE TO
A MILE OR LESS...ESPECIALLY AT NIGHT AS THE SMOKE MAY BECOME
TRAPPED NEAR THE SURFACE.

.LONG TERM (TUE THRU FRI)...WILL CONTINUE TREND OF HIGH PRESSURE
PUSHING OFFSHORE THE CAROLINAS ON TUESDAY WITH OLD FRONTAL
BOUNDARY MEANDERING OVER THE SOUTHERN FLORIDA PENINSULA. FOR THE
REMAINDER OF EXTENDED PERIOD...HIGH PRESSURE WILL SLOWLY ADVANCE
FARTHER OFFSHORE WHILE AFOREMENTIONED FRONTAL BOUNDARY SLOWLY
LIFTS NORTH OVER THE FLORIDA PENINSULA. THE POSITION OF THESE
FEATURES WILL BRING A DEEPENING ONSHORE (EASTERLY) FLOW...WITH
CLOUDS/RAIN CHANCES ON THE INCREASE. GIVEN TIME OF YEAR...
AFTERNOON THUNDERSTORMS ARE POSSIBLE...WHICH COULD BE A DOUBLE-
EDGE SWORD FOR ONGOING FIRES.

&&

.MARINE...WILL KEEP SCEC IN THE OFFSHORE WATERS THROUGH TONIGHT.
COLD FRONT NOW POSITIONED ACROSS CENTRAL FLORIDA WILL CONTINUE TO
MOVE SOUTHWARD THIS EVENING. HIGH PRESSURE BUILDING IN BEHIND WILL
KEEP EASTERLY TO NORTHEASTERLY WINDS OVER THE COASTAL WATERS THROUGH
THE WEEKEND WITH AN EASTERLY SWELL.

&&

.AVIATION...ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
SOUTH OF GNV THIS AFTERNOON. GUSTY NORTHEAST WINDS WILL DECREASE
AFTER 00Z. FU NEAR THE FIRES AND DOWNWIND...MAINLY OVER INLAND
FLORIDA. VISIBILITIES WILL DECREASE TONIGHT IN THESE AREAS AS FU
BECOMES TRAPPED UNDER NIGHTTIME INVERSION. ELSEWHERE VFR.

&&

.FIRE WEATHER...HIGH PRESSURE BUILDING IN BEHIND THE FRONT. GUSTY
NORTHEAST WINDS WILL CONTINUE UNTIL SUNSET. RAINFALL ACCUMULATIONS
WERE GENERALLY UNDER AN INCH YESTERDAY...THEREFORE FUELS REMAIN DRY.
RFW REMAINS IN EFFECT THIS AFTERNOON FOR INLAND NORTHEAST FLORIDA.
DRY CONDITIONS WILL CONTINUE THROUGH THE WEEKEND. PLEASE REFER TO
THE RFW PRODUCT FOR FURTHER DETAILS ON WATCHES AND WARNINGS.

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  52  81  50 /   0   0   0   0
SSI  78  62  74  61 /   0   0   0   0
JAX  83  57  80  53 /  10   0   0   0
SGJ  80  62  77  60 /  20   0   0   0
GNV  86  55  84  53 /  10   0   0   0
OCF  88  58  85  53 /  10  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-SUWANNEE-UNION.

     FIRE WEATHER WATCH SATURDAY AFTERNOON FOR CLAY-DUVAL-MARION-
     NASSAU-PUTNAM.

     RED FLAG WARNING FROM 12 PM TO 6 PM EDT SATURDAY FOR ALACHUA-
     BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.

GA...RED FLAG WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

AM...NONE.
&&

ZAPPE/HURLBUT
Hazardous weather outlook, May 18, 9:41 AM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 AM EDT FRI MAY 18 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-191000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
941 AM EDT FRI MAY 18 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REMAINDER OF TODAY AND TONIGHT...

...LARGE WILDFIRES CONTINUE ACROSS PARTS OF THE AREA...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

.WILDFIRE AND DENSE SMOKE IMPACT...
LARGE WILDFIRES CONTINUE ACROSS THE REGION. RESIDENTS ARE URGED TO
FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH RESPIRATORY
PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS WITH THICK
SMOKE.

.RIP CURRENT IMPACT...
A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY AS NORTHEAST
FLOW DEVELOPS OVER THE ADJACENT COASTAL WATERS.

.FIRE WEATHER IMPACT...
DANGEROUS FIRE WEATHER CONDITIONS WILL BE ENHANCED BY DRY AIR OVER
THE REGION THIS AFTERNOON AND RED FLAG WARNINGS ARE IN EFFECT OVER
ALL INLAND LOCATIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

WILDFIRE AND SMOKE IMPACTS ARE EXPECTED THROUGH MUCH OF THE PERIOD.

DANGEROUS FIRE WEATHER CONDITIONS WILL BE ENHANCED BY DRY AIR OVER
THE REGION THROUGH THE WEEKEND AND RED FLAG WARNINGS WILL LIKELY
BE IN EFFECT OVER PORTIONS OF THE AREA.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED THROUGH THE WEEKEND
AS NORTHEAST FLOW CONTINUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

HESS/ZAPPE

In the hours before

Special weather statement, May 18, 9:24 AM EDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
924 AM EDT FRI MAY 18 2007

FLZ020>023-030-031-035-036-040-GAZ150-162>164-182200-
ALACHUA-BAKER-BRADFORD-CHARLTON-CLINCH-COLUMBIA-ECHOLS-GILCHRIST-
HAMILTON-MARION-SUWANNEE-UNION-WARE-
924 AM EDT FRI MAY 18 2007

INCREASING NORTHERLY WINDS TODAY WILL FOCUS SMOKE PLUMES TO THE
SOUTH AND SOUTHWEST OF ONGOING WILDFIRES IN NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA...ESPECIALLY AREAS WEST OF U.S. HIGHWAY 301 AND
SOUTH OF WAYCROSS. VISIBILITY REDUCTIONS TO AROUND 1 MILE OR LESS ARE
POSSIBLE ALONG HIGHWAY 441 FROM SOUTH OF HOMERVILLE TO THE FLORIDA
STATE LINE AS WELL AS STRETCHES OF INTERSTATE 10 AND 75 IN
HAMILTON...SUWANNEE...COLUMBIA AND BAKER COUNTIES. THESE VISIBILITY
REDUCTIONS MAY LEAD TO PERIODIC ROAD CLOSURES. SOUTH OF LAKE CITY...
VISIBILITIES BETWEEN 2 AND 4 MILES CAN BE EXPECTED.

SOME IMPROVEMENT IS POSSIBLE LATER TODAY AS THE SMOKE PLUME LIFTS....
HOWEVER AFTER SUNSET THE SMOKE MAY BECOME TRAPPED NEAR THE SURFACE
AND BEGIN TO REDUCE VISIBILITIES ONCE AGAIN.

RESIDENTS SHOULD FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH
RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN THOSE
AREAS WITH THICK SMOKE. MOTORISTS SHOULD USE EXTREME CAUTION AND LOW-
BEAM HEADLIGHTS WHEN DRIVING THROUGH SMOKE.

ECZ
Local storm report, May 18, 11:52 AM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1152 AM EDT FRI MAY 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     5 SW JACKSONVILLE HEIGH 30.20N 81.85W
05/17/2007  E50.00 MPH       DUVAL              FL   BROADCAST MEDIA

            ESTIMATED WIND GUST TO 50 MILES AN HOUR ON LAKE SHORE
            BOULEVARD.

0520 PM     TSTM WND GST     5 SW JACKSONVILLE HEIGH 30.20N 81.85W
05/17/2007  E50.00 MPH       DUVAL              FL   BROADCAST MEDIA

            ESTIMATED WIND GUST 50 MPH ON LAKE SHORE BLVD.

0532 PM     HAIL             4 WSW DOWNTOWN JACKSONV 30.31N 81.72W
05/17/2007  E0.75 INCH       DUVAL              FL   PUBLIC

            REPORTED NEAR THE INTERSECTION OF CASSAT AVENUE AND
            NORMANDY BLVD.

0535 PM     TSTM WND DMG     3 N DOWNTOWN JACKSONVIL 30.38N 81.66W
05/17/2007                   DUVAL              FL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN INCLUDING ONE TREE ON A HOUSE.
            NO INJURIES REPORTED.

0535 PM     TSTM WND DMG     DOWNTOWN JACKSONVILLE   30.33N 81.66W
05/17/2007                   DUVAL              FL   EMERGENCY MNGR

            EOC REPORTS COMMERCIAL BUSINESS WITH EXTENSIVE DAMAGE AS
            WELL AS NUMEROUS TREES AND POWERLINES DOWN AT THE CORNER
            OF LEM TURNER ROAD AND ROWE AVENUE.

0536 PM     HAIL             4 NNE DOWNTOWN JACKSONV 30.39N 81.63W
05/17/2007  M0.75 INCH       DUVAL              FL   TRAINED SPOTTER

            ALSO REPORTED 30-40 MPH WIND GUSTS AND MINOR LIMB DAMAGE.

0540 PM     TSTM WND DMG     DOWNTOWN JACKSONVILLE   30.33N 81.66W
05/17/2007                   DUVAL              FL   FIRE DEPT/RESCUE

            TREE ON A HOUSE AT 1216 PANGOLA RD.

0540 PM     TSTM WND DMG     DOWNTOWN JACKSONVILLE   30.33N 81.66W
05/17/2007                   DUVAL              FL   FIRE DEPT/RESCUE

            POWERLINES ON ROADWAY AT 2388 HILLY ROAD.

0617 PM     TSTM WND DMG     JACKSONVILLE HEIGHTS    30.25N 81.79W
05/17/2007                   DUVAL              FL   PUBLIC

            2 OAK TREES DAMAGED, BROKEN LIMBS IN SAN MATEO, PEACH
            HARBOR SUBDIVISION, STRONG WINDS PRECEDED THE DAMAGE.

0620 PM     TSTM WND DMG     6 SW JACKSONVILLE HEIGH 30.19N 81.86W
05/17/2007                   DUVAL              FL   PUBLIC

            TREE ON ROOF OF HOUSE ON MIAMI ROAD NEAR NORMANDY AND
            ROMONA. ALSO TREE ON CARPORT ON 5TH AVE OFF LEM TURNER.

&&

MH

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 9:03 PM EDTDense Smoke AdvisoryJAXBaker, Bradford, Flagler, Nassau, Union12 hr
May 17, 9:18 PM EDTSpecial Marine WarningJAX57 min

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.